Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 113, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 9, 2025, 5:47 PM CDT for Milwaukee County, Waukesha County, Wisconsin. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2025, 5:47 PM CDT (22:47 UTC)
- Expired
- Aug 9, 2025, 6:03 PM CDT
- In force
- 16 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Milwaukee County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 32 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.8 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1553 J/kg
- Mixed-layer CIN
- -152 J/kg
- Mixed-layer LCL
- 1070 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
010 WUUS53 KMKX 092247 SVRMKX WIC079-133-092330- /O.NEW.KMKX.SV.W.0113.250809T2247Z-250809T2330Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Milwaukee/Sullivan WI 547 PM CDT Sat Aug 9 2025 The National Weather Service in Milwaukee/Sullivan has issued a * Severe Thunderstorm Warning for... West central Milwaukee County in southeastern Wisconsin... Northeastern Waukesha County in southeastern Wisconsin... * Until 630 PM CDT. * At 546 PM CDT, a severe thunderstorm was located over Waukesha, moving northeast at 25 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Milwaukee, Waukesha, West Allis, Wauwatosa, New Berlin, Brookfield, Menomonee Falls, Pewaukee, Elm Grove, West Milwaukee, Butler, State Fair Park, Milwaukee Co Zoo, and AmFam Field. Other landmarks included are the following Locations Timmerman Airport and Froedert & the Medical College. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 4293 8824 4306 8833 4317 8805 4302 8795 TIME...MOT...LOC 2246Z 223DEG 21KT 4301 8820 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ BOXELL
1 follow-up statement
966 WWUS53 KMKX 092303 SVSMKX Severe Weather Statement National Weather Service Milwaukee/Sullivan WI 603 PM CDT Sat Aug 9 2025 WIC079-133-092313- /O.CAN.KMKX.SV.W.0113.000000T0000Z-250809T2330Z/ Milwaukee WI-Waukesha WI- 603 PM CDT Sat Aug 9 2025 ...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL MILWAUKEE AND NORTHEASTERN WAUKESHA COUNTIES IS CANCELLED... The storm which prompted the warning has weakened below severe limits, and no longer poses an immediate threat to life or property. Therefore, the warning has been cancelled. LAT...LON 4293 8824 4306 8833 4317 8805 4302 8795 TIME...MOT...LOC 2302Z 223DEG 21KT 4308 8810 $$ BOXELL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 3:01 PM CDT, 2 hours 46 minutes earlier. Its key messages:
- Showers and storms expected across the area this afternoon/evening, with additional development possible after midnight. A few storms could be strong with damaging winds through this evening, with torrential downpours accompanying all storms.
- Additional periods of storms expected Sunday afternoon into Monday, posing additional heavy rainfall potential. A Flood Watch remains in effect through 7 AM Monday morning for areas northwest of Milwaukee.
- Hot and humid through the rest of this afternoon, with heat indices in the upper 90s to near 100 over southeast Wisconsin.
- High swimming risk continues into this evening at all Lake Michigan beaches.&&
Area forecast discussion, Aug 9, 3:01 PM CDT, 2 hours 46 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
301 PM CDT Sat Aug 9 2025
.KEY MESSAGES...
- Showers and storms expected across the area this
afternoon/evening, with additional development possible after
midnight. A few storms could be strong with damaging winds through
this evening, with torrential downpours accompanying all storms.
- Additional periods of storms expected Sunday afternoon into
Monday, posing additional heavy rainfall potential. A Flood Watch
remains in effect through 7 AM Monday morning for areas northwest of
Milwaukee.
- Hot and humid through the rest of this afternoon, with heat
indices in the upper 90s to near 100 over southeast Wisconsin.
- High swimming risk continues into this evening at all Lake
Michigan beaches.&&
.SHORT TERM...
Issued 300 PM CDT Sat Aug 9 2025
Tonight through Sunday night:
Synopsis/Mesoanalysis: A weak surface boundary is working into
southern Wisconsin this afternoon, encouraging shower and storm
development from the Madison metro north into the Fox River Valley.
Lift from the surface boundary is being further supported by subtle
MCV extending from central Wisconsin into the Wisconsin River
Valley, with an additional MCV apparent over the Waterloo, IA
vicinity. Expect shower and storm activity to continue sagging south
and east with the surface boundary through the remainder of the
afternoon, with additional storm development anticipated this
evening as the Waterloo MCV tracks into southern Wisconsin. An
isolated strong to severe storm is possible in this activity, with
damaging winds being the primary concern. A brief lull may follow
the evening activity, with additional storm development anticipated
after midnight as the low level jet ramps up. Torrential downpours
will be possible in this evening's & overnight's storms, which could
lead to hydro impacts across the area, with the greatest potential
for impacts (particularly any flash flooding) in areas experiencing
multiple rounds of storms. Additional storm development is
anticipated Sunday afternoon into Monday morning, with development
corridors being highly dependent on MCV's & where the progressing
surface boundary settles following tonight's convection. Additional
torrential downpours and flooding potential will exist in these
storms, with potential once more being maximized in areas of
training. A Flood Watch remains in effect through 7 AM Monday to the
northwest of the Milwaukee metro, where training potential will be
greatest.
Rest Of This Afternoon & Tonight: Heat and humidity will continue,
with heat indices in the upper 90s over southeastern Wisconsin. A
few spots will briefly climb to the 100 degree mark over this part
of the area. A high swimming risk continues through the first part
of this evening at Ozaukee and Sheboygan County beaches, with a
moderate swimming risk further south. Exercise extreme caution if
heading lakeside through this evening.
Quigley
&&
.LONG TERM...
Issued 300 PM CDT Sat Aug 9 2025
Monday through Saturday:
Synopsis: The surface boundary at the center of the short term's
shower and storm chances will linger across southern Wisconsin
during the Monday-Tuesday timeframe, supporting additional periods
of showers and thunderstorms. Much like in the short term period,
weak wind shear should keep severe potential lower in any Monday-
Tuesday activity, though a still very humid air mass will support
additional torrential downpour potential (particularly on Monday).
Additional hydrologic impacts are thus possible in early week
thunderstorms, particularly in regions experiencing repeated rounds
of heavy rainfall. What's left of the surface boundary will push
east of the region Tuesday night, resulting in a brief period of
west-northwest winds & slightly less humid conditions through
Wednesday. The briefly lower humidity will be short-lived, as re-
establishing south-southeasterly winds will push dew points upward
Wednesday night through Saturday. Additional periods of showers and
storms return to the forecast during this time period as
temperatures gradually trend upward.
Monday through Tuesday: With a surface boundary still draped across
the area, additional periods of showers and embedded storms are
forecast. Chances for storms are overall higher Monday relative to
Tuesday (~40-60% Monday compared to ~15-30% Tuesday), with activity
expected to shutdown entirely by Tuesday night as the responsible
boundary pushes east of the region. Shear will remain weak through
the entirety of this time frame, making severe potential overall low
in any storm development. Still elevated humidity & precipitable
waters pooled along the surface boundary, however, will support the
continued possibility for heavy downpours. Could thus continue to
see more minor hydro impacts (urban/small stream flooding, small
rises on area rivers/creeks) through Tuesday afternoon. Have
maintained the 12Z Monday end time of the Flood Watch in this
forecast, but will continue to monitor trends in the coming
updates.
Quigley
&&
.AVIATION...
Issued 300 PM CDT Sat Aug 9 2025
VFR conditions continue into this afternoon at all southern
Wisconsin terminals. Already reflected in current observations,
southerly winds will become gusty through early evening. SHRA and
TSRA development remains likely this afternoon and evening as a
surface front slowly sags into southern Wisconsin. Have continued
prevailing mentions at all terminals in the 15Z update, and will
continue to monitor timing trends. Precip will be accompanied by
reduced VIS readings, which will result in temporary reductions in
flight categories. Periods of SHRA & TSRA will continue into the
overnight hours, with CIGs gradually lowering approaching daybreak
on Sunday.
Quigley
&&
.MARINE...
Issued 300 PM CDT Sat Aug 9 2025
1002 mb low pressure will linger across Manitoba into this evening,
with 1024 mb high pressure remaining centered over the Mid-Atlantic
states. Placed between the two surface features, breezy southerly
winds will continue across the open waters through the first half of
tonight. Prevailing southerlies will gradually decrease after
midnight as the aforementioned surface high migrates east into the
Atlantic Ocean. Generally southerly winds will continue into the day
on Sunday as a weak surface front moves into western Wisconsin,
ultimately stopping short of the open waters. Periods of showers and
storms are forecast this evening through Sunday night. Widespread
severe weather is not expected, though a few storms could produce
brief gusty winds. Winds will trend south to southwesterly during
the day Monday as 1002 mb low pressure moves into the Hudson Bay.
Breezy southerly winds will continue in nearshore zones through the
rest of this afternoon, with widespread 22-25 knot gusts
anticipated. The gusts will be accompanied by elevated wave heights,
particularly from Port Washington and points north. Gusts and wave
heights will gradually taper from south to north through this
evening, with decreasing trends continuing after midnight. A Small
Craft Advisory thus remains in effect until 7 PM CDT from Port
Washington south to Winthrop Harbor, and until 10 PM CDT from Port
Washington to Sheboygan. Periods of showers and thunderstorms are
forecast this evening through early Monday morning. A few storms
could produce gusty winds, particularly this evening.
Quigley
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Beach Hazards Statement...WIZ052-WIZ060 until 10 PM Saturday.
Flood Watch...WIZ046-WIZ047-WIZ051-WIZ052-WIZ056-WIZ057-WIZ058-
WIZ059-WIZ062-WIZ063-WIZ064-WIZ067-WIZ068-WIZ069 until 7
AM Monday.
LM...Small Craft Advisory...LMZ643 until 10 PM Saturday.
Small Craft Advisory...LMZ644-LMZ645-LMZ646 until 7 PM
Saturday.
&&
Visit us at weather.gov/milwaukee
Follow us on Facebook, X, and YouTube at:
www.facebook.com/NWSMilwaukee
www.x.com/NWSMilwaukee
www.youtube.com/NWSMilwaukeeHazardous weather outlook, Aug 9, 2:21 PM CDT, 3 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 221 PM CDT Sat Aug 9 2025 WIZ046-047-051-052-056>060-062>072-101930- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 221 PM CDT Sat Aug 9 2025 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight A High Swim Risk is expected at Ozaukee and Sheboygan County beaches, and a Moderate Swim Risk is in effect for Milwaukee, Racine, and Kenosha Counties through early evening. Breaking waves and currents are expected. Stay away from dangerous areas, such as piers, breakwalls, and river outlets. Swimming is not advised in areas of high swim risk. A Flood Watch is in effect for the potential for flash flooding mainly north and west of the Milwaukee metro area for this evening into Monday morning. Multiple rounds of thunderstorms with heavy rain are forecast. Damaging thunderstorm wind gusts are also possible, especially through early evening. .DAYS TWO THROUGH SEVEN...Sunday through Saturday A Flood Watch will remain in effect for the potential for flash flooding mainly north and west of the Milwaukee metro area into Monday morning. Multiple rounds of thunderstorms with heavy rain are forecast. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. LMZ643>646-101930- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 221 PM CDT Sat Aug 9 2025 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight Small Craft Advisory remains in effect through this evening. Thunderstorm chances return this evening. A few storms could produce gusty winds. .DAYS TWO THROUGH SEVEN...Sunday through Saturday Thunderstorm chances linger into next week. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-101930- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 221 PM CDT Sat Aug 9 2025 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight Thunderstorm chances return tonight. A few storms could produce gusty winds. .DAYS TWO THROUGH SEVEN...Sunday through Saturday Thunderstorm chances linger into next week. www.weather.gov/mkx
In the hours before
Special weather statement, Aug 9, 1:17 PM CDT, 4 hours 30 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
117 PM CDT Sat Aug 9 2025
WIZ046-047-056-057-091900-
Columbia WI-Green Lake WI-Marquette WI-Sauk WI-
117 PM CDT Sat Aug 9 2025
...STRONG THUNDERSTORMS WILL IMPACT GREEN LAKE...COLUMBIA...MARQUETTE
AND SAUK COUNTIES THROUGH 200 PM CDT...
At 116 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles north of Westfield to 11 miles
northeast of Spring Green. Movement was northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Baraboo, Portage, Reedsburg, Berlin, Columbus, Prairie Du Sac, Sauk
City, Wisconsin Dells, Lake Wisconsin, Lodi, Lake Delton, Poynette,
Pardeeville, Randolph, Fall River, Montello, Markesan, West Baraboo,
Westfield, and Princeton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4398 8889 4364 8889 4363 8901 4329 8901
4329 8971 4324 8977 4320 9017 4364 8990
4364 8960 4398 8960
TIME...MOT...LOC 1816Z 243DEG 42KT 4401 8948 4332 8997
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
BOXELLSpecial weather statement, Aug 9, 2:46 PM CDT, 3 hours 1 minute before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
246 PM CDT Sat Aug 9 2025
WIZ058-092030-
Dodge WI-
246 PM CDT Sat Aug 9 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN DODGE COUNTY
THROUGH 330 PM CDT...
At 246 PM CDT, Doppler radar was tracking a strong thunderstorm near
Fall River, or near Columbus, moving northeast at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Beaver Dam, Waupun, Columbus, Lomira, Burnett, Fox Lake, Brownsville,
Danville, South Beaver Dam, Atwater, Astico, and Leipsig.
This includes U.S. Highway 151 between mile markers 120 and 146.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4327 8901 4345 8901 4363 8897 4363 8844
TIME...MOT...LOC 1946Z 221DEG 17KT 4339 8896
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
BOXELLSpecial weather statement, Aug 9, 3:06 PM CDT, 2 hours 41 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
306 PM CDT Sat Aug 9 2025
WIZ051-052-058-059-063>065-092030-
Dodge WI-Waukesha WI-Sheboygan WI-Washington WI-Fond Du Lac WI-
Jefferson WI-Dane WI-
306 PM CDT Sat Aug 9 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN FOND DU LAC...
NORTHWESTERN WAUKESHA...SOUTHEASTERN DANE...WASHINGTON...JEFFERSON...
EASTERN DODGE AND SOUTHWESTERN SHEBOYGAN COUNTIES THROUGH 330 PM
CDT...
At 304 PM CDT, Doppler radar was tracking strong thunderstorms
developing along a line extending from near Theresa to near
Stoughton. This line of development is moving southeast at 25 mph.
Once storms develop individual storms will move to the northeast.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
West Bend, Watertown, Hartford, Stoughton, Fort Atkinson, Jefferson,
Lake Mills, Edgerton, Mayville, Slinger, Kewaskum, Horicon, Waterloo,
Juneau, Okauchee Lake, Oconomowoc, Johnson Creek, Lomira, Deerfield,
and Campbellsport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4364 8788 4354 8799 4354 8804 4350 8804
4284 8879 4285 8934 4365 8846
TIME...MOT...LOC 2004Z 286DEG 22KT 4352 8838 4295 8921
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
BOXELLSpecial weather statement, Aug 9, 3:41 PM CDT, 2 hours 6 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
341 PM CDT Sat Aug 9 2025
WIZ051-052-058>060-063>066-092145-
Dodge WI-Waukesha WI-Milwaukee WI-Sheboygan WI-Washington WI-
Ozaukee WI-Fond Du Lac WI-Jefferson WI-Dane WI-
341 PM CDT Sat Aug 9 2025
...STRONG THUNDERSTORMS WILL IMPACT OZAUKEE...SOUTHEASTERN FOND DU
LAC...NORTHWESTERN MILWAUKEE...NORTHERN WAUKESHA...EASTERN DANE...
WASHINGTON...NORTHERN JEFFERSON...EASTERN DODGE AND SHEBOYGAN
COUNTIES THROUGH 445 PM CDT...
At 339 PM CDT, Doppler radar was tracking a large area of strong
thunderstorms along a line extending from near Elkhart Lake to near
Lake Mills. Movement of this line was east at 30 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Northern Milwaukee, Sheboygan, Wauwatosa, Brookfield, Menomonee
Falls, West Bend, Watertown, Mequon, Hartford, Whitefish Bay,
Pewaukee, Brown Deer, Grafton, Cedarburg, Port Washington, Sussex,
Hartland, Plymouth, Sheboygan Falls, and Delafield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4356 8779 4346 8780 4337 8788 4326 8791
4318 8788 4314 8790 4310 8789 4311 8909
4389 8815 4389 8773 4381 8773 4376 8770
4374 8771 4370 8770
TIME...MOT...LOC 2039Z 252DEG 27KT 4387 8793 4307 8886
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
BOXELLSpecial weather statement, Aug 9, 4:44 PM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
444 PM CDT Sat Aug 9 2025
WIZ052-059-060-065-066-092215-
Waukesha WI-Milwaukee WI-Sheboygan WI-Washington WI-Ozaukee WI-
444 PM CDT Sat Aug 9 2025
...STRONG THUNDERSTORMS WILL IMPACT OZAUKEE...NORTHERN MILWAUKEE...
NORTHERN WAUKESHA...SOUTHEASTERN WASHINGTON AND SOUTHEASTERN
SHEBOYGAN COUNTIES THROUGH 515 PM CDT...
At 444 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from 9 miles east of Sheboygan
to Lisbon. Movement was east at 25 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Northern Milwaukee, Sheboygan, Wauwatosa, Brookfield, Menomonee
Falls, Mequon, Whitefish Bay, Pewaukee, Brown Deer, Grafton,
Cedarburg, Port Washington, Sussex, Hartland, Delafield, Jackson, Fox
Point, Saukville, Bayside, and Thiensville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4368 8770 4357 8779 4349 8779 4338 8787
4326 8791 4318 8788 4312 8790 4310 8788
4310 8844 4373 8771
TIME...MOT...LOC 2144Z 255DEG 24KT 4376 8755 4314 8825
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
BOXELLLocal storm report, Aug 9, 5:12 PM CDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
512 PM CDT Sat Aug 9 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM Tstm Wnd Dmg Menomonee Falls 43.18N 88.12W
08/09/2025 Waukesha WI Law Enforcement
Menomonee Falls PD reports multiple large
branches and a few 7 to 8 inch diameter
trees down, with at least one of those
toppling some power lines.
&&
BHSThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 12:37 PM CDT | Special Weather Statement | MKX | Sauk | 38 min |
| Aug 9, 1:17 PM CDT | Special Weather Statement | MKX | Columbia, Green Lake, Marquette, Sauk | 43 min |
| Aug 9, 2:46 PM CDT | Special Weather Statement | MKX | Dodge | 44 min |
| Aug 9, 3:06 PM CDT | Special Weather Statement | MKX | Dodge, Jefferson, Washington | 24 min |
| Aug 9, 3:26 PM CDT | Special Marine Warning | MKX | 2 hr | |
| Aug 9, 3:41 PM CDT | Special Weather Statement | MKX | Dodge, Ozaukee, Sheboygan, Washington | 64 min |
| Aug 9, 4:03 PM CDT | Special Marine Warning | MKX | 87 min | |
| Aug 9, 4:44 PM CDT | Special Weather Statement | MKX | Ozaukee | 31 min |
| Aug 9, 5:11 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Ozaukee, Waukesha | 34 min |
| Aug 9, 5:15 PM CDT | Areal Flood Advisory | MKX | Milwaukee, Ozaukee, Washington, Waukesha | 3 hr |
| Aug 9, 5:20 PM CDT | Special Marine Warning | MKX | 115 min | |
| Aug 9, 6:32 PM CDT | Special Weather Statement | MKX | Milwaukee | 13 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.